# SDR SIMA20150316004

- Difficulty date: March 16, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 25,653 hours, 21,896 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT OFFICERS EMER FLASHLIGHT INOPERATIVE.  R & R FLIGHT OFFICERS EMER FLASHLIGHT IAW AMM 33-50-16.  OPERATIONS CHECKED GOOD.
